Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Set of uniqueness on noncommutative locally compact groups


Author: Marek Bożejko
Journal: Proc. Amer. Math. Soc. 64 (1977), 93-96
MSC: Primary 43A46; Secondary 22D15
MathSciNet review: 0467174
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using the terminology of P. Eymard we adapt the notion of set of uniqueness to noncommutative case and we show that every compact and residual set in a locally compact nondiscrete group is a set of uniqueness.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A46, 22D15

Retrieve articles in all journals with MSC: 43A46, 22D15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1977-0467174-5
PII: S 0002-9939(1977)0467174-5
Keywords: Set of uniqueness, $ C_\rho ^ \ast (G)$-algebra
Article copyright: © Copyright 1977 American Mathematical Society